SciELO - Scientific Electronic Library Online

 
vol.28 issue2INCLUSION RELATIONS FOR K-UNIFORMLY STARLIKE FUNCTIONS AND SOME LINEAR OPERATOR author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

OCHOA C, Carlos Orlando  and  LUNA - TORRES, Joaquín. PRODUCTS OF LF-TOPOLOGIES AND SEPARATION IN LF-TOP. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.2, pp.181-201. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172009000200007.

For a GL-monoid L provided with an uniform structure, we build an LF-topology on the cartesian product of a family of LF-topological spaces. We also show that the product of an arbitrary family of Kolmogoroff (Hausdorff) LF-topological spaces is again a Kolmogoroff (Hausdorff) LF-topological space.

Keywords : Topological spaces; Uniform Spaces; GL-monoids; LF-topological spaces; Cartesian product; Kolmogoroff Space; Hausdorff Space.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License